Skip to main content
Article
Cohomology of Polynomials Under an Irrational Rotation
Mathematics Faculty Works
  • Lawrence W. Baggett, University of Colorado at Boulder
  • Herbert A. Medina, Loyola Marymount University
  • Kathy D. Merrill, Colorado College
Document Type
Article
Publication Date
10-1-1998
Disciplines
Abstract

A new description of cohomology of functions under an irrational rotation is given in terms of symmetry properties of the functions on subintervals of [0, 1]. This description yields a method for passing information about the cohomology classes for a given irrational to the cohomology classes for an equivalent irrational.

Publisher Statement

First published in Proceedings of the American Mathematical Society in 1998, published by the American Mathematical Society

Citation Information

Baggett, L. W., Medina, H. A., Merrill, K. D. Cohomology of Polynomials Under an Irrational Rotation, Proceedings of the American Mathematical Society. vol. 126 (1998) pp. 2909-2918.